# SDR IXXA20240224007

- Difficulty date: February 23, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N491AZ
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 89,151 hours, 15,879 cycles
- Engine: Ge CF680C2B6
- Engine time: 76,490 hours, 13,507 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Check Valve
- Part number: 77385619
- Part serial: 910240
- Condition: Stuck
- Location: Engine
- Part time: 89,151 hours, 15,879 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, Z
- Precautionary procedure: B

## Discrepancy

AT TOP OF DESCENT WITH RT THROTTLE MOVING TO IDLE, RT ENGINE COMPRESSOR STALLED MULTIPLE TIMES WITH A RISE IN EGT. AN ODOR WAS DETECTED IN CABIN. STALL & ODOR INCREASED EACH TIME THROTTLE REDUCED TO IDLE.  CREW NOTIFIED DESTINATION STATION KILN,  DECLARED EMERGENCY ON DESCENT. LANDED WITHOUT INCIDENT & NO ADDITIONAL PRECAUTIONARY ACTIONS. ON ARRIVAL, ACFT  GROUNDED. IAW MM 72-00-00 PARA L SUBTASKS 1, 5, 6 & 11 & PARA M, FAN BLADE SHINGLING INSP, HP TURBINE BORESCOPE INSP, MAGNETIC CHIP DETECTOR CHECK, & CIT PRESSURE CHECK GOOD. NO FAULTS NOTED.  IAW POWERPLANT ENGINEERING DFDR R & INTERROGATED & QAR DOWNLOADED FOR RELATIVE DATA PERTAINING TO ENG PARAMETERS. DURING ADDITIONAL TROUBLESHOOTING, LINE MAINT REPORTED, REVERSE FLOW BLEED CHECK FAILED. 8TH STAGE CHECK VALVE JAMMED OPEN & FAN AIR TEMP SENSOR WILL NOT CLOSE FULLY.  INTERM AIR SUPPLY CHECK VALVE & FAN AIR TEMP SENSOR R & R. SECURITY & INTEGRITY OF ASSOCIATED DUCT CLAMPS VERIFIED. OPS AND LEAK CHECKED GOOD DURING FULL RUN-UP END TEST #8 WITH BLEED SHIFT CHECK IAW AMM 71-00-00.  ENG ENGINEERING REVIEW OF DFDR & QAR DOWNLOADS CONCLUDED NO ADDITIONAL CORRECTIVE ACTIONS WARRANTED. AIRCRAFT RELEASED TO SERVICE.
